# SDR SWIA201335489

- Difficulty date: November 19, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 29,105 hours, 25,256 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE IS CHAFED AT OTBD EDGE.  C-CHECK BLENDED RT INBD FLAP VANE CHAFE IAW REO.
